BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Trunin D. O.
ABOUT ONE APPROACH TO NONLOCAL CONTROL IMPROVEMENT IN QUADRATIC-IN-THE-STATE SYSTEMS WITH TERMINAL CONSTRAINTS // BSU bulletin. Mathematics, Informatics. - 2017. №2. . - С. 40-45.
Title:
ABOUT ONE APPROACH TO NONLOCAL CONTROL IMPROVEMENT IN QUADRATIC-IN-THE-STATE SYSTEMS WITH TERMINAL CONSTRAINTS
Financing:
Работа выполнена при финансовой поддержке РФФИ (проект 15-01-03680-а)
Codes:
DOI: 10.18101/2304-5728-2017-2-40-45UDK: 517.977
Annotation:
In the article we propose an approach to nonlocal improvement of admissible con- trols in quadratic-in-the-state optimal control problems with a partially fixed right end based on solution of a system of functional equations, that determine the condi- tions for nonlocal improvement. For solving the system under consideration, the perturbation method have been used, grounded in separation of nonlinear part that is linear in the state and parametrization of nonlinear part by the perturbation pa- rameter. The solution of the unperturbed problem reduces to solution of an alge- braic equation. To solve the perturbed problem, an iterative process is constructed, at each iteration a problem similar to the unperturbed one is solved.
Keywords:
optimal control problem; terminal constraints; nonlocal improvement; perturbation method.
List of references: